Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having TB of fallopian tubes. Taking liv 52 along with infertility medicines. Need to take TB medicines in future?

Having tb of fallopian tubes , advised akt 4 which I took for a month but dr advised to discontinue due to swelling on liver , then adviced r cinex 450 which I took for a month but swelling still persisted, now have been advised only liv 52 and no other medicine. Do I need to take tb medicine in future.....I am fed up talking medicines of infertility and want to stop all
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
welcome to HCM

once diagnosed to have TB - the recommendations are that you take the complete course of the medications - which varies from 6 to 12 months depending on where it is and how severe it has affected the person.
The swelling in the liver as you have mentioned need to be confirmed with blood tests which will test the functions of the liver

A possibility of incomplete treatment - recurrence of the same medical problem which can then affect the fallopian tubes.

I do understand that these are long term treatments and you can get upset and dejected.
Please feel reassured that by completing the course further damage can be prevented

hope to have answered your query

best wishes
Dr Nandita Thakkar
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor